Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes abdominal painvomiting and bloating after a chemotherapy

Premium Questions

Dr. Deepika Patil MD

Hi post chemotherapy that i had for breast .ca in 2011/2012 i have felt abdo bloating distention dont seem to be absorbing food properly loosing muscle mass tired foggy head vision blurring eating ...

Dr. Deepak MD

I suffer from a very dry mouth caused by chemo and radiation treatments. What? can i do ...

Dr.   Dariush Saghafi MD

I had breast cancer last year . was treated with cemo now I have neoropathy and maybe gout.cant take gabapentin .have liver issuis now what to do ...

Dr.   Jacqueline Brown MD

Hi I am in the 12th week of an 18 week course of chemotherapy for stage 3 ovarian cancer after radical debulking etc. in september including the removal of the spleen and ovaries. I have been ...

Dr.  Ajay Panwar MD

Hi doctor, My mother had chemotheraphys. Her last chemo was done in XXXXXXX Her wrist was injured in the course of chemo. Few veins were blocked. She still feels pain in her wrist veins. I have attached the pic. Please...

Public Forum Discussions

Dr. T Chandrakant MD

Hello, my wife had a total gastrectomy in August 2013. After the surgery she was taking ... she suffers from abdominal pain, vomiting (mostly froth), feels gas bubbles traveling up her esophagus ...

Dr. Gunjan Jain MD

stomach since feb.) even after anti-sickness meds still can t keep anything down. On morphine for abdominal pains. Is there any way they can get food into her if her stomach is closing due to the effects ...

Dr. Saddiq Ulabidin MD

chemotherapy and radiation in 2004/2005. Over the last nine months I ve had a slight decrease in hemoglobin ... are concerned about the cause and so am I; because of my personal history of breast cancer,...

Dr. Ashakiran S MD

Can chemo cause psychosis? My mother in law finished chemo and radiation after being diagnosed ... or eat, lost 25 pounds since April. All test results are negative and the Dr s do not know what...

Dr. Meher Lakshmi Konatam MD

. 2 weeks after he underwent Whipple procedure. Histology showed T3N1M0 with tumor infiltrated .... Till he started chemo with Gemzar. 3 infusions after and he is now with severe abdomen pain radiating ...

Mobile Questions and Answers

Dr. Salman Arif MD

Which chemotherapy has been given & when. Any fever or blood in stool or vomiting. Maintain hydration with ORS, Give imodium 2 capsule stat & then 1 after each loose motion, tab ciproxin 500mg twice daily for...

Dr. Karen Steinberg MD

You need to contact her oncologist immediately and bring her to the emergency room. She needs an evaluation right away to figure out what is going on. They could also start treatment on whatever is causing...

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.